# SDR RAIA201801120002

- Difficulty date: January 12, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 43,259 hours, 38,755 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FWD YOKE LOWER FWD FITTING CRACKED.  R & R THE RT ENGINE FWD YOKE LOWER FWD FITTING.
